MathSciNet Relay Station
MathSciNet bibliographic data
MR1068814 (91h:11117) 11R27 (11R20)
Jakubec, Stanislav; Kostra, Juraj; Nemoga, Karol On the existence of an integral normal basis generated by a unit in prime extensions of rational numbers. Math. Comp. 56 (1991), no. 194, 809–815.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement